# SDR SIMA20210928001

- Difficulty date: September 28, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 40,599 hours, 35,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS MAIN CABIN DOOR IS HARD TO OPERATE-C/A-LUBRICTAED MAIN CABIN DOOR IAW E145 AMM 53-21-02, OPS CHECK GOOD, IAW AMM 52-00-00
